# SDR FDEA201812133499

- Difficulty date: December 13, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 75,563 hours, 26,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Socket
- Part number: 2506500994001
- Condition: Damaged
- Location: R1 Arm Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD ENTRY DOOR SLIDE WILL NOT ARM.  R1 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS INOP.  REMOVED AND REPLACED SLIDE ANNUNCIATOR ASSY IAW SMP                               AND 757 WDM CH 25_66_11.  SLIDE LIGHT OPS CHECKS                                  GOOD IAW 757 AMM CH 25-66-00-0.
